MathSciNet Relay Station
MathSciNet bibliographic data
MR2545492 (2010i:65252) 65N25 (35Q60 65N30 78M10 78M22)
Buffa, Annalisa; Ciarlet, Patrick, Jr.; Jamelot, Erell Solving electromagnetic eigenvalue problems in polyhedral domains with nodal finite elements. Numer. Math. 113 (2009), no. 4, 497–518.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement